# SDR ASAA2014052607929

- Difficulty date: May 26, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 21,762 hours, 6,678 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector Knob
- Condition: Malfunctioned
- Location: Air Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP SELECTOR SWITCH GIVES ERRATIC INDICATIONS WITH COCKPIT SELECTED. OTHER POSITIONS NORMAL.  KNOB IS VERY LOOSE.  ACFT GROUNDED.
